# SDR EIAA20111106247

- Difficulty date: November 6, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 97,401 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Separated
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE FIRE FAULT WARNING AND BOTH NACELLE TEMPS READING 8 UNITS.  SELECTED "A" LOOP HAD FIRE WARNING BELL AND HANDLE CAUTION LIGHT.  PULLED FIRE TEE HANDLE LIGHT AND AURAL WARNING LIGHT EXTINGUISHED/SILENCED. SUSPECT PNEUMATIC LEAK.  FIRE BOTTLE WAS NOT DISCHARGED.  ON SYSTEM CHECKOUT & INSPECTION, FOUND SHEARED SENSE LINE OFF NR 4 ENGINE MAIN SUPPLY BLEED DUCT.  PERFORMED CHAPTER 5 INSPECTION PER MM 5-51-28 & 5-51-32.  NO SIGNS OF OVERHEAT. REPLACED SENSE LINE LEAK CHECKED.
